# SDR FDEA201511183705

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 19 hours, 746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE MOUNTED EMER EXIT LIGHT INOPERATIVE.  RELAMPED FUSELAGE MOUNTED EMER EXIT LIGHT.  OPERATIONS CHECKED OK.
